Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Another theorem on convex combinations of unimodular functions


Author: Stephen Fisher
Journal: Bull. Amer. Math. Soc. 75 (1969), 1037-1039
DOI: https://doi.org/10.1090/S0002-9904-1969-12352-9
MathSciNet review: 0244497
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop and R. R. Phelps, The support functionals of a convex set, Proc. Sympos. Pure Math., vol. VII, Amer. Math. Soc. Providence, R.I., 1963, pp. 27-35. MR 154092
  • 2. N. Dunford and J. T. Schwartz, Linear operators. Part I, Interscience, New York, 1957.
  • 3. S. Fisher, The convex hull of the finite Blaschke products, Bull. Amer. Math. Soc. 74 (1968), 1128-1129. MR 233995
  • 4. M. Heins, A lemma on positive harmonic functions, Ann. of Math. (2) 52 (1950), 568-573. MR 37420
  • 5. W. Rudin, Convex combinations of unimodular functions, Bull. Amer. Math. Soc. 75 (1969), 795-797. MR 241902
  • 6. W. Rudin and E. L. Stout, Boundary properties of functions of several complex variables, J. Math. Mech. 14 (1965), 991-1006. MR 182748
  • 7. E. L. Stout, On some algebras of analytic functions on finite open Riemann surfaces, Math. Z. 92 (1966), 366-379. MR 200465


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12352-9

American Mathematical Society